<br/> Prediction and control models for a production structure based on a kind of time-varying singular system. Hu, Q. W., Gao, C. X., & Yu, G. J. Math. (Wuhan), 21(2):178–182, 2001.
bibtex   
@article {MR1824122,
    AUTHOR = {Hu, Qing Wen and Gao, Cheng Xiu and Yu, Gang},
     TITLE = {<br/> Prediction and control models for a production structure based
              on a kind of time-varying singular system},
   JOURNAL = {J. Math. (Wuhan)},
  FJOURNAL = {Journal of Mathematics. Shuxue Zazhi},
    VOLUME = {21},
      YEAR = {2001},
    NUMBER = {2},
     PAGES = {178--182},
      ISSN = {0255-7797},
   MRCLASS = {91B38 (93E20)},
  MRNUMBER = {1824122},
}
Downloads: 0